On optimal allocation of active redundancies to multi-state r-out-of-n systems
Year of publication: |
September 2017
|
---|---|
Authors: | Ding, Weiyong ; Zhao, Peng ; Zhou, Shan |
Published in: |
Operations research letters. - Amsterdam [u.a.] : Elsevier, ISSN 0167-6377, ZDB-ID 720735-9. - Vol. 45.2017, 5, p. 508-512
|
Subject: | Multi-state r-out-of-n system | Performance distribution | Active redundancy | Majorization | Stochastic order | Theorie | Theory | Allokation | Allocation |
-
Optimal allocation policy of one redundancy in a n-component series system
Zhao, Peng, (2017)
-
Some new notions of dependence with applications in optimal allocation problems
Cai, Jun, (2014)
-
Fang, Rui, (2018)
- More ...
-
On reliability improvement for coherent systems with a relevation
Wu, Junyan, (2021)
-
On total capacity of k -out-of-n systems with random weights
Zhang, Yiying, (2018)
-
On sample ranges from two sets of heterogenous random variables
Ding, Weiyong, (2013)
- More ...